# SDR 06FDEA0582

- Difficulty date: February 7, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 400 STR 8L, DRILL STARTS ON FRAME WEB.  DRILL STARTS STA 400 STR 8L ON FRAME WEB FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE, INSTALLED REPAIR ON FRAME REF SRM 53-10-4 FOUND TO BE A MAJOR REPAIR.
